# SDR DALA2024043004789

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 188-313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y 188\X=58, Y257/X=59, Y275/X=59, Y313/X=59 AT LH CABIN PAX. SUMMARY OF NRC 00650: CORROSION LEVEL 2. CUSP WEB BTW STA Y257/X=59, Y275/X=59, Y313/X=59 AT LH CABIN PAX WERE REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2 PAR 4 FIG 201. BTW STA Y 188\ X=58 CORROSION WAS ACCOMPLISHED ON NRC 584. MINOR C. (LP #0312275)
